Please use this identifier to cite or link to this item:
Title: Transverse and longitudinal components of the propagating and evanescent waves associated to radially-polarized nonparaxial fields
Author: Martínez-Herrero, Rosario
Mejías, Pedro M.
Juvells Prades, Ignacio
Carnicer González, Arturo
Keywords: Equacions de Maxwell
Polarització (Llum)
Propagació d'ones
Maxwell equations
Polarization (Light)
Wave propagation
Issue Date: 2012
Publisher: Springer Verlag
Abstract: A comparison is established between the contributions of transverse and longitudinal components of both the propagating and the evanescent waves associated to freely propagating radially polarized nonparaxial beams. Attention is focused on those fields that remain radially polarized upon propagation. In terms of the plane-wave angular spectrum of these fields, analytical expressions are given for determining both the spatial shape of the above components and their relative weight integrated over the whole transverse plane. The results are applied to two kinds of doughnut-like beams with radial polarization, and we compare the behavior of such fields at two transverse planes.
Note: Versió postprint del document publicat a:
It is part of: Applied Physics B-Lasers and Optics, 2012, vol. 106, num. 1, p. 151-159
Related resource:
ISSN: 0946-2171
Appears in Collections:Articles publicats en revistes (Física Aplicada)

Files in This Item:
File Description SizeFormat 
602108.pdf429.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.